# SDR SWAA097576

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 29,485 hours, 17,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LOOSE.  REMOVED AND REPLACED SLIDE PER MT.
